MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3225
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.Additional reporter information: (b)(6).
 
Event or Problem Description
An event involved a 14 appx 8.0 ml, quinfuse add-on set, bag spike, 5 clamps, dry spike adapter reported leakage from the end of administration set.Event was noted during infusion.An unknown chemo drug was involved in the event.There was no bleed back reported.The product is not a biohazard, and the device was not reprocessed/re sterilized.There was patient involvement but no patient harm.There was no delay in critical therapy.This report captures ten occurrences involving the same device model.No additional identifying information was available for any of the devices.
 
Additional Manufacturer Narrative
A photo was returned showing the drip chamber bag spike inserted into the dry spike adaptor.There was no leakage observed in the photo provided.The reported complaint could not be confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review was performed, and no nonconformities were found that would have led to the reported complaint.Updated information in d9.

Brand Name
14" (36 CM) APPX 8.0 ML, QUINFUSE ADD-ON SET W/4 SPIROS¿, BAG SPIKE, 5 CLAMPS (B
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23764914
Report Number9617594-2025-02284
Device Sequence Number18795393
Product Code ONB
UDI-Device Identifier00840619025663
UDI-Public(01)00840619025663(17)290801(10)14124124
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3225
Device Lot Number14124124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CHEMO DRUG, UNK MFR
Patient SexUnknown